American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Harold R. Bennett and David J. Lutzer. Quarter-stratifiability in ordered spaces. Proc. Amer. Math. Soc. 134 (2006) 1835-1847. MR 2207501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Chris Good and Robin W. Knight. Monotonically countably paracompact, collectionwise Hausdorff spaces and measurable cardinals. Proc. Amer. Math. Soc. 134 (2006) 591-597. MR 2176028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Gary Gruenhage and David Lutzer. Baire and Volterra spaces. Proc. Amer. Math. Soc. 128 (2000) 3115-3124. MR 1664398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] M. Jeanne Harris. On stratifiable and elastic spaces . Proc. Amer. Math. Soc. 122 (1994) 925-929. MR 1216815.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Masami Sakai. Countable size nonmetrizable spaces which are stratifiable and $\kappa$-metrizable . Proc. Amer. Math. Soc. 122 (1994) 265-273. MR 1231043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ben Fitzpatrick, Gary F. Gruenhage and James W. Ott. Topological completions of metrizable spaces . Proc. Amer. Math. Soc. 117 (1993) 259-267. MR 1110542.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] T. Mizokami. Some properties of $k$-semistratifiable spaces . Proc. Amer. Math. Soc. 108 (1990) 535-539. MR 990429.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. Suzuki, K. Tamano and Y. Tanaka. $\kappa$-metrizable spaces, stratifiable spaces and metrization . Proc. Amer. Math. Soc. 105 (1989) 500-509. MR 933521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Takemi Mizokami. Expansion of discrete and closure-preserving families . Proc. Amer. Math. Soc. 102 (1988) 402-406. MR 921007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Takesi Isiwata. Metrization of additive $\kappa$-metric spaces . Proc. Amer. Math. Soc. 100 (1987) 164-168. MR 883422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Zoltán T. Balogh. Topological spaces with point-networks . Proc. Amer. Math. Soc. 94 (1985) 497-501. MR 787901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] L. Foged. Sequential coreflections of stratifiable spaces . Proc. Amer. Math. Soc. 92 (1984) 470-472. MR 759676.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Heikki J. K. Junnila. A characterization of $M\sb{0}$-spaces . Proc. Amer. Math. Soc. 91 (1984) 481-484. MR 744653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] James P. Henderson. Cell-like mappings between CS sets . Proc. Amer. Math. Soc. 90 (1984) 445-449. MR 728366.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] T. Mizokami. On a certain class of $M\sb{1}$-spaces . Proc. Amer. Math. Soc. 87 (1983) 357-362. MR 681849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Munehiko Itō and Ken-ichi Tamano. Spaces whose closed images are $M\sb{1}$ . Proc. Amer. Math. Soc. 87 (1983) 159-163. MR 677253.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Takuo Miwa. Adjunction spaces of monotonically normal spaces and spaces dominated by monotonically normal subsets . Proc. Amer. Math. Soc. 87 (1983) 536-538. MR 684653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] S. W. Davis. Cauchy conditions on symmetrics . Proc. Amer. Math. Soc. 86 (1982) 349-352. MR 667305.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Robert W. Heath and Heikki J. K. Junnila. Stratifiable spaces as subspaces and continuous images of $M\sb{1}$-spaces . Proc. Amer. Math. Soc. 83 (1981) 146-148. MR 620001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] L. Foged. A countable $k$-space that is not stratifiable . Proc. Amer. Math. Soc. 81 (1981) 337-338. MR 593485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Carlos R. Borges. A stratifiable $k\sb{R}$-space which is not a $k$-space . Proc. Amer. Math. Soc. 81 (1981) 308-310. MR 593478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Gary Gruenhage. Stratifiable $\sigma $-discrete spaces are $M\sb{1}$ . Proc. Amer. Math. Soc. 72 (1978) 189-190. MR 0500850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Eric K. van Douwen. An unbaireable stratifiable space . Proc. Amer. Math. Soc. 67 (1977) 324-326. MR 0474220.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Frank Siwiec. A note on identifications of metric spaces . Proc. Amer. Math. Soc. 57 (1976) 340-344. MR 0413053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Eric K. van Douwen. Nonstratifiable regular quotients of separable stratifiable spaces . Proc. Amer. Math. Soc. 52 (1975) 457-460. MR 0375247.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] J. M. Atkins and R. F. Gittings. $\theta $-refinability and local properties . Proc. Amer. Math. Soc. 50 (1975) 405-411. MR 0375229.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Gary Gruenhage. The Sorgenfrey line is not an elastic space . Proc. Amer. Math. Soc. 38 (1973) 665-666. MR 0317286.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1